Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Mild body aches, bloated feeling, premenstrual symptoms? - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   Please proceed with your query
User :   Hello
User :   Hi Mam
Doctor :   ok
User :   I have been having mild body pains for the past few days and the doctor asked me to take Evion tablet for 20 days and then get back to her
Doctor :   ok
User :   I have been having this for the past 10 days but dont see much of a change
User :   I am worried if there could be any other problem
Doctor :   Did you over exert yourself or was stressed out?
User :   actually I was having this problem from the past 3 months before my cycles and this would come down once it starts
Doctor :   Are your cycles regular?
Doctor :   May i know your age?
Doctor :   ok
User :   but this time its my 6th day but it has not come down , though it is not as bad as it was before it started
User :   I am on the heavier side of weight
Doctor :   Did you visit a doctor for this problem?
User :   yes between 25-34 days
User :   34
Doctor :   Yes
User :   I even feel some kind of suction and swelling before the cycles start
User :   the doctor was telling could be due to estrogen variation
User :   and gave me evion
Doctor :   I feel it is Premenstrual syndrome and rightly treated by the doctor
Doctor :   It is right
User :   Is that the right treatment or should I consult any other doctor?
Doctor :   Yes
Doctor :   You can continue it for some more days
User :   should I continue taking this for some more time?
User :   and how long could this take to get back t normal
User :   a month?
Doctor :   It should be fine in a months time
Doctor :   Are there any queries for me o help you with?
User :   thanks mam
Doctor :   Thanks for consulting me.
Doctor :   Take care
User :   not as of now. Thanks a lot
Doctor :   Bye for now
User :   have a nice day :)
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor